Mathematical competition of university students
Pokroky matematiky, fyziky a astronomie (1981)
- Volume: 26, Issue: 5, page 293-294
- ISSN: 0032-2423
Access Full Article
topHow to cite
topNetuka, Ivan, and Veselý, Jiří. "Matematická soutěž vysokoškoláků." Pokroky matematiky, fyziky a astronomie 26.5 (1981): 293-294. <http://eudml.org/doc/36395>.
@article{Netuka1981,
author = {Netuka, Ivan, Veselý, Jiří},
journal = {Pokroky matematiky, fyziky a astronomie},
language = {cze},
number = {5},
pages = {293-294},
publisher = {Jednota českých matematiků a fyziků Union of Czech Mathematicians and Physicists},
title = {Matematická soutěž vysokoškoláků},
url = {http://eudml.org/doc/36395},
volume = {26},
year = {1981},
}
TY - JOUR
AU - Netuka, Ivan
AU - Veselý, Jiří
TI - Matematická soutěž vysokoškoláků
JO - Pokroky matematiky, fyziky a astronomie
PY - 1981
PB - Jednota českých matematiků a fyziků Union of Czech Mathematicians and Physicists
VL - 26
IS - 5
SP - 293
EP - 294
LA - cze
UR - http://eudml.org/doc/36395
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.